| Catalog Number |
PXSLIMLAN135T45 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a medical procedure in the pulmonary vein using a lantern delivery microcatheter (lantern).While retracting the lantern under fluoroscopy for repositioning, the physician observed that the catheter was fractured.It was reported that the lantern remained sufficiently intact to allow removal by hand.The procedure was completed using another lantern.There was no report of an adverse effect to the patient.